Dymista® (azelastine hydrochloride and fluticasone propionate) nasal spray demonstrated greater nasal symptom relief vs fluticasone propionate, the active ingredient in Flonase®✱ † ‡
As shown in a key study of allergy sufferers 12 years and older
Fight seasonal nasal allergy misery!
Prescription Dymista controls inflammation with the same active ingredient that’s in Flonase®—fluticasone—plus an antihistamine for relief in as little as 30 minutes vs. placebo†.The comparative products used in this clinical trial are not for sale or otherwise available.
Patients 12 years and older may get relief in as little as 30 minutes vs. placebo. Relief of seasonal nasal allergy symptoms was experienced by patients over the course of a 2-week study.
Relief was measured by the change in nasal symptoms averaged over a 14-day study period.
Flonase® and Dymista may not be comparable in terms of efficacy and safety.